Propagation of singularities for operators with multiple involutive characteristics
Annales de l'Institut Fourier, Volume 26 (1976) no. 1, p. 141-155

Let P be a classical pseudodifferential operator of order m on a paracompact C manifold X. Let p m be the principal symbol and assume that Σ=p m -1 (0) is an involutive C sub-manifold of T * X0, satisfying a certain transversality condition. We assume that p m vanishes exactly to order M on Σ and that the derivatives of order M satisfy a certain condition, inspired from the Calderòn uniqueness theorem (usually empty when M=2). Suppose that a Levi condition is valid for the lower order symbols. If u𝒟 (X), PuC (X), then WF(u) is a union of (bicharacteristic leaves), defined in the paper).

Soit P un opérateur pseudodifférentiel classique d’ordre m sur une variété C , X. Soit p m le symbole principal et supposons que Σ=p m -1 (0) soit une sous-variété C de T * X0 qui est involutive et satisfait à une certaine condition de transversalité. On suppose que p m s’annule exactement d’ordre M sur Σ et que les dérivées d’ordre M satisfont une certaine condition inspirée du théorème d’unicité de Calderòn (en général vide pour M=2). Imposons de plus une condition de Levi pour les symboles d’ordre inférieur. Si u𝒟 (X), PuC (X) on montre alors que WF(u) est une réunion de “feuilles bicaractéristiques” (définies dans l’article).

@article{AIF_1976__26_1_141_0,
     author = {Sj\"ostrand, Johannes},
     title = {Propagation of singularities for operators with multiple involutive characteristics},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {26},
     number = {1},
     year = {1976},
     pages = {141-155},
     doi = {10.5802/aif.602},
     zbl = {0313.58021},
     mrnumber = {54 \#13285},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1976__26_1_141_0}
}
Sjöstrand, Johannes. Propagation of singularities for operators with multiple involutive characteristics. Annales de l'Institut Fourier, Volume 26 (1976) no. 1, pp. 141-155. doi : 10.5802/aif.602. http://www.numdam.org/item/AIF_1976__26_1_141_0/

[1] J.M. Bony and P. Schapira, Propagation des singularités analytiques pour les solutions des équations aux dérivées partielles, to appear. | Numdam | Zbl 0312.35064

[2] L. Boutet De Monvel, Hypoelliptic operators with double characteristics and related pseudo-differential operators, Comm. Pure Appl. Math., 27 (1974), 585-639. | MR 51 #6498 | Zbl 0294.35020

[3] L. Boutet De Monvel, Propagation des singularités des solutions d'équations analogues à l'équation de Schrödinger, Fourier Integral Operators and Partial Differential Equations, Springer Lecture Notes, 459, 1-14. | MR 54 #11409 | Zbl 0305.35088

[4] J. Chazarain, Propagation des singularités pour une classe d'opérateurs à caractéristiques multiples et résolubilité locale, Ann. Inst. Fourier, Grenoble, 24,1 (1974), 203-223. | Numdam | MR 52 #11338b | Zbl 0274.35007

[5] J.J. Duistermaat, On Carleman estimates for pseudo-differential operators, Inv. Math., 17, (1972), 31-43. | MR 48 #958 | Zbl 0242.35069

[6] J.J. Duistermaat and L. Hörmander, Fourier integral operators II, Acta Math., 128 (1972), 183-269. | MR 52 #9300 | Zbl 0232.47055

[7] L. Hörmander, Linear partial differential operators, Grundl. Math. Wiss., 116, Springer Verlag, 1963. | MR 28 #4221 | Zbl 0108.09301

[8] L. Hörmander, Pseudodifferential operators and non-elliptic-boundary problems, Ann. of Math., 83 (1966), 129-209. | Zbl 0132.07402

[9] R. Lascar, Propagation des singularités des solutions d'équations quasi-homogènes, Thèse de 3ème cycle, Université Paris VI.

[10] L. Nirenberg, Lectures on linear partial differential equations, Proc. Reg. Conf. at Texas Tech., May 1972, Conf. Board Math. Sci. A.M.S. 17. | MR 56 #9048 | Zbl 0267.35001

[11] J. Sjöstrand, Operators of principal type with interior boundary conditions, Acta Math., 130 (1973), 1-51. | MR 55 #9174 | Zbl 0253.35076

[12] J. Sjöstrand, Parametrics for pseudodifferential operators with multiple characteristics, Ark. Mat., 12 (1974), 85-130. | Zbl 0317.35076

[13] A. Unterberger, Résolution d'équations aux dérivées partielles dans des espaces de distributions d'ordre de régularité variable, Ann. Inst. Fourier, Grenoble, 21, 2 (1971), 85-128. | Numdam | MR 58 #29043 | Zbl 0205.43104

[14] A. Unterberger, Ouverts stablement convexes par rapport à un opérateur differentiel, Ann. Inst. Fourier, Grenoble, 22,3 (1973), 269-290. | Numdam | MR 49 #11022 | Zbl 0228.35014